# SDR ASAA0741428

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C362311
- Condition: Dented
- Location: Bs 806-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR EXTERIOR SKIN IS DENTED OUT OF LIMITS 13.25" FROM THE TOP EDGE 11" FROM THE FWD EDGE BETWEEN THE NR 1 AND NR 2 BEAMS.  CUT OUT THE DAMAGED AREA OF SKIN FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER IAW SRM 52 00 01 FIG 201.
